Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 10, 2010, 3:23 PM CST for Vernon County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2010, 3:23 PM CST (21:23 UTC)
- Expired
- Mar 10, 2010, 4:00 PM CST
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 3:30 PM CST | HAIL 0.75 | Bronaugh, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS53 KSGF 102123
SVRSGF
MOC217-102200-
/O.NEW.KSGF.SV.W.0002.100310T2123Z-100310T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 400 PM CST.
* AT 317 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM 7 MILES SOUTH OF BRONAUGH...OR 4 MILES
WEST OF VERDELLA...MOVING NORTH AT 35 MPH. THIS STORM HAS A
HISTORY OF PRODUCING QUARTER SIZE HAIL. AT 315 PM QUARTER SIZE
HAIL WAS REPORTED IN THE LIBERAL AREA.
* LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...HORTON...METZ...
MILO...MOUNDVILLE...NEVADA...RICHARDS...STOTESBURY AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3805 9456 3805 9425 3804 9424 3805 9421
3805 9416 3764 9435 3765 9461
TIME...MOT...LOC 2121Z 193DEG 44KT 3764 9450
WIND...HAIL <50MPH 1.00IN
$$
HATCH4 follow-up statements
544
WWUS53 KSGF 102135
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CST WED MAR 10 2010
MOC217-102200-
/O.CON.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
335 PM CST WED MAR 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR VERNON COUNTY...
AT 332 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM NEAR MOUNDVILLE...OR 7 MILES SOUTHWEST OF
NEVADA...MOVING NORTH AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE
SIZE OF QUARTERS.
LOCATIONS IMPACTED INCLUDE
DEERFIELD...HORTON...METZ...MILO...MOUNDVILLE...NEVADA...AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3770 9432 3774 9459 3805 9456 3805 9425
3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2134Z 195DEG 44KT 3779 9444
WIND...HAIL <50MPH 1.00IN
$$
ANGLE615
WWUS53 KSGF 102144
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CST WED MAR 10 2010
MOC217-102200-
/O.CON.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
344 PM CST WED MAR 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN VERNON COUNTY...
AT 342 PM CST...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR
NEVADA...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL.
LOCATIONS IMPACTED INCLUDE DEERFIELD...HORTON...METZ...NEVADA AND
WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 330 PM PENNY SIZE HAIL WAS REPORTED WITH THIS STORM IN BRONAUGH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3777 9429 3783 9458 3805 9445 3805 9425
3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2144Z 208DEG 34KT 3786 9436
WIND...HAIL <50MPH 0.75IN
$$
ANGLE235
WWUS53 KSGF 102154
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CST WED MAR 10 2010
MOC217-102200-
/O.CON.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
354 PM CST WED MAR 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN VERNON COUNTY...
AT 352 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF HORTON...OR 6
MILES NORTH OF NEVADA...MOVING NORTHEAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LOCATIONS IMPACTED INCLUDE HORTON...METZ AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3785 9425 3794 9452 3805 9445 3805 9425
3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2154Z 208DEG 34KT 3794 9430
WIND...HAIL <50MPH 0.88IN
$$
ANGLE541
WWUS53 KSGF 102159
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CST WED MAR 10 2010
MOC217-102209-
/O.EXP.KSGF.SV.W.0002.000000T0000Z-100310T2200Z/
VERNON MO-
359 PM CST WED MAR 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERNON COUNTY WILL
EXPIRE AT 400 PM CST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3785 9425 3794 9452 3805 9445 3805 9425
3804 9424 3805 9421 3805 9416
TIME...MOT...LOC 2159Z 208DEG 34KT 3799 9428
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 3:02 PM CST, 21 minutes earlier.
Area forecast discussion, Mar 10, 3:02 PM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 302 PM CST WED MAR 10 2010 .DISCUSSION... THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S. THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES. MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL BE LIMITED. AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN HAZARD WITH THE LINE WILL BE STRONG WINDS. THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL LINE. THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S. THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL TEMPERATURES. WISE && .AVIATION... FOR THE 18Z TAFS...A SURFACE LOW NOW OVER CENTRAL OKLAHOMA WILL BEGIN TO MOVE EASTWARD TOWARDS THE OZARKS THIS AFTERNOON AS A STRONG UPPER LEVEL STORM SYSTEM...NOW OVER NORTH TEXAS CONTINUES TO MOVE EASTWARD. INCREASING WINDS IN ADVANCE OF THE SYSTEM WILL GUST TO 35 MPH OR GREATER AT THE SURFACE. AS THE SYSTEM APPROACHES...CEILINGS WILL FALL INTO THE MVFR RANGE. A POTENTIALLY STRONG SQUALL LINE IS EXPECTED TO PUSH ACROSS THE REGION THIS EVENING AND FLIGHT CONDITIONS WILL LIKELY DETERIORATE QUICKLY IN VICINITY OF THUNDERSTORMS THAT DEVELOP. ONCE THE SQUALL LINE MOVES THROUGH THE REGION ADDITIONAL SHOWERS WILL BE POSSIBLE MAINLY IN THE VICINITY OF THE UPPER LEVEL LOW WHICH SHOULD PRIMARILY IMPACT THE JOPLIN TERMINAL. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 10, 1:09 PM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 PM CST WED MAR 10 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111915- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 109 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS AFTERNOON INTO THE EVENING HOURS. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH AND AN ISOLATED TORNADO WILL ALL BE POSSIBLE WITH THE STORMS. THESE STORMS WILL DEVELOP OVER EASTERN OKLAHOMA AND EXTREME SOUTHEAST KANSAS BETWEEN 4 AND 7 PM...EVENTUALLY MOVING EAST INTO THE OZARKS REGION THROUGH THE EVENING AND OVERNIGHT HOURS. MOISTURE IS INCREASING ACROSS THE AREA AHEAD OF THE STORM SYSTEM HOWEVER IS SLOW TO DO SO. IF MOISTURE REMAINS LIMITED THIS WILL REDUCE THE SEVERE POTENTIAL. AT THIS TIME THE BEST POTENTIAL FOR SEVERE WEATHER ACROSS THE OUTLOOK AREA WILL BE ACROSS SOUTHERN MISSOURI WHERE THE BETTER MOISTURE RETURN SHOULD BE. THIS ACTIVE WEATHER WILL OCCUR IN RESPONSE TO THE APPROACH OF A VIGOROUS STORM SYSTEM. THIS FEATURE WILL ALSO CAUSE GUSTY SOUTH WINDS IN EXCESS OF 35 MPH AT TIMES TODAY. IN ADVANCE OF THE STORM SYSTEM...THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES AROUND 30 PERCENT. THIS COULD CREATE A POTENTIAL FOR ELEVATED FIRE DANGER FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE 44 THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI LATE THIS AFTERNOON INTO EARLY THIS EVENING...THEN WILL BE POSSIBLE ACROSS THE REST OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Special weather statement, Mar 10, 2:48 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 248 PM CST WED MAR 10 2010 KSZ097-101-MOZ077-088-102115- CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO- 248 PM CST WED MAR 10 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CHEROKEE...SOUTHEASTERN CRAWFORD...SOUTHWESTERN BARTON AND WESTERN JASPER COUNTIES UNTIL 315 PM CST... AT 243 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAWTON...OR 8 MILES NORTH OF GALENA...MOVING NORTH AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HATCH
Local storm report, Mar 10, 2:51 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 4 E BAXTER SPRINGS 37.02N 94.66W
03/10/2010 M0.75 INCH CHEROKEE KS EMERGENCY MNGR
DIME SIZE HAIL COVERING THE GROUND
&&
ANGLELocal storm report, Mar 10, 3:06 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL ASBURY 37.27N 94.61W
03/10/2010 E0.50 INCH JASPER MO PUBLIC
&&
KARDELLLocal storm report, Mar 10, 3:20 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL LIBERAL 37.56N 94.52W
03/10/2010 E1.00 INCH BARTON MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Mar 10, 3:21 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 5 S LIBERAL 37.49N 94.52W
03/10/2010 E1.00 INCH BARTON MO DEPT OF HIGHWAYS
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:07 PM CST | Severe Thunderstorm Warning | SGF | Barton | 23 min |
| Mar 10, 3:26 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 22 min |
| Mar 10, 4:13 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 22 min |
| Mar 10, 5:20 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 40 min |
| Mar 10, 5:30 PM CST | Tornado Warning | SGF | McDonald, Newton | 25 min |
| Mar 10, 5:53 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 39 min |
| Mar 10, 5:54 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 51 min |
| Mar 10, 5:56 PM CST | Tornado Warning | SGF | Jasper, Newton | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.